MAUDE Adverse Event Report: ARTHREX, INC. IMPL SYS,CMC LGMNT RECON; SCREW, FIXATION, BONE

ARTHREX, INC. IMPL SYS,CMC LGMNT RECON; SCREW, FIXATION, BONE
Model Number IMPL SYS,CMC LGMNT RECON
Health Effect - Clinical Codes Erythema (1840); Swelling (2091)
Date of Event 06/12/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device remains in the patient and was not returned for evaluation therefore the complainant's event could not be verified.The cause of the event could not be determined from the information available and without device evaluation.A possible cause of this type of event may be a reaction of the patient to the material(s) implanted or used during the implant procedure.Product directions for use warns of effects like foreign body and allergic-like reactions as well as infections both deep and superficial to the implant materials.Patient sensitivity to materials must be considered prior to implantation.
 
Event or Problem Description
It was reported that on (b)(6) 2018 the patient underwent a carpal-meta carpal fascia arthroplasty with ligament reconstruction procedure where a cmc ligament reconstruction implant system, ar-1677bc-cp, was implanted.About 5 weeks post-op, the patient began to experience redness and swelling at the incision site.The patient was seen at his surgeon¿s office and was prescribed iv antibiotics and was scheduled for a debridement.On (b)(6) 2018, a second surgery for debridement was performed and to this date, the patient hasn¿t had any more symptoms.Patient is a male.

Brand Name
IMPL SYS,CMC LGMNT RECON
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key7800696
Report Number1220246-2018-00604
Device Sequence Number1908563
Product Code HWC
UDI-Device Identifier00888867096066
UDI-Public00888867096066
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K051726
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 08/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2019
Device Model NumberIMPL SYS,CMC LGMNT RECON
Device Catalogue NumberAR-1677BC-CP
Device Lot Number10182107
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2018
Initial Report FDA Received Date08/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;